×

zbMATH — the first resource for mathematics

Found 374 Documents (Results 1–100)

100
MathJax
Colli, Pierluigi (ed.) et al., Solvability, regularity, and optimal control of boundary value problems for PDEs. In honour of Prof. Gianni Gilardi. Cham: Springer (ISBN 978-3-319-64488-2/hbk; 978-3-319-64489-9/ebook). Springer INdAM Series 22, 405-429 (2017).
MSC:  35K20 35K67 49J45
PDF BibTeX XML Cite
Full Text: DOI arXiv
Samoilenko, A. M. (ed.) et al., Symmetric and analytic methods in mathematical physics. Series: Mathematical physics. Dedicated to the memory of V. I. Fushchich. Kyïv: Instytut Matematyky NAN Ukraïny. Pr. Inst. Mat. Nats. Akad. Nauk Ukr., Mat. Zastos. 19, 116-122 (1998).
MSC:  35G20 58J70
PDF BibTeX XML Cite
Parker, D. F. (ed.) et al., IUTAM symposium on anisotropy, inhomogeneity and nonlinearity in solid mechanics. Proceedings of the IUTAM-ISIMM symposium, Nottingham, UK, August 30 - September 3, 1994. Dordrecht: Kluwer Academic Publishers. Solid Mech. Appl. 39, 211-216 (1995).
MSC:  74A60 74M25 82D25
PDF BibTeX XML Cite
A von Karman Institute Book. Berlin: Springer-Verlag. xii, 291 p. (1992).
MSC:  76-01 76Mxx
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification